# SDR UHLA2015032200203

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 27,766 hours, 17,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R1 DOOR HANDLES DON'T MOVE SIMULTANEOUSLY. REMOVED DEBRIS FROM THE R1 DOOR GIRT BAR FLOOR ENGAGEMENT POINT AS REQUIRED. OPS CHECK NORMAL OF THE R1 DOOR IAW CMM 52-41-22.
